# SDR F3LA200700099

- Difficulty date: April 24, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Missing
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED AFT OTBD NUTPLATE FOR THE AFT FILLER PLATE AROUND THE L2 DOOR GIRT BAR LATCH MISSING.  REPLACED L2 DOOR SILL IAW SRM 51-42-11, FIG 6 AND 7.
